MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MOZ30014
Medical Device Problem Codes Material Rupture (1546); Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to batch under investigation which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample test results of the same manufacturing batch again confirm that there was no indication of a product quality deficiency.There was no anomaly noted during or after the device was prepared.The lesion was very calcified (prox.Lad) and hence tracking difficulty noted while maneuvering through the lesion.Additionally, a review of the complaint history identified no other incidents from this batch.Neither the dhr review nor the control sample analysis suggests that the event could be related to the batch under investigation, design or manufacturing process.(b)(4).
 
Event or Problem Description
During a percutaneous transluminal coronary angioplasty (ptca) procedure, the mozec balloon ruptured.

Brand Name
MOZECTM RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7557005
Report Number3009613036-2018-00016
Device Sequence Number1818157
Product Code LOX
UDI-Device Identifier18904224907888
UDI-Public18904224907888
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2020
Device Model NumberMOZ30014
Device Catalogue NumberMOZ30014
Device Lot NumberUMOC45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1